# SDR KO0R201702100006

- Difficulty date: February 10, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N356KD
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 68,255 hours, 14,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 2484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL UNDERNEATH THE RT HORIZONTAL STABILIZER AT BS 2484 HAS EVIDENCE OF CHAFING STRINGERS 16 TO 20R.
